# SDR AALA202012319007

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 65,002 hours, 24,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT BATTERY AT DOOR L2 DID NOT TEST.  REPLACED EMERGENCY LIGHT BATTERY AT L2 DOOR, PER AMM 33-51-38.
